MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD
Model Number 7121Q/52
Medical Device Problem Codes Over-Sensing (1438); Low impedance (2285); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the right ventricular lead exhibited low pacing impedance and r-wave amplitude variation.No changes or intervention was performed; the patient would continue to be monitored.The patient condition was stable.
 
Event or Problem Description
New information indicates that a lead revision was attempted, but was unsuccessful due to patient anatomy.The patient condition was stable before, during, and afterwards.
 
Additional Manufacturer Narrative
The reported events of low pacing lead impedance, noise and r wave amp variation were confirmed.As received, a complete lead was returned in two pieces.During electrical testing the lead failed hi-pot test.Destructive analysis was performed and visual inspection found internal insulation abrasion breaching all the cable lumens along with the inner coil lumen under the right ventricular shock coil.The etfe cable coating of both right ventricular cables and the ptfe liner of the inner coil were abraded in this location.The cause of the reported events was isolated to the internal insulation abrasion abrading the ptfe liner of the inner coil and the etfe cable coating of both right ventricular cables.
 
Event or Problem Description
New information indicates that the lead was explanted and replaced.The patient condition was stable before, during, and after.
 
Event or Problem Description

Brand Name
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key12129836
Report Number2017865-2021-25140
Device Sequence Number19824920
Product Code NVY
UDI-Device Identifier05414734503211
UDI-Public05414734503211
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model Number7121Q/52
Device Catalogue Number7121Q-52
Device Lot Number4488539
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2021
Supplement Date Received by Manufacturer02/24/2023
05/25/2023
06/07/2023
07/14/2023
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date03/20/2023
05/31/2023
06/08/2023
07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale